# SDR SWIA200921878

- Difficulty date: June 23, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 20,557 hours, 15,775 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN COCKPIT DURING FLIGHT.  (FLT 4878)  TIGHTENED B-NUT AT APU.
